# SDR ASAA2021091335937

- Difficulty date: September 13, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 31,318 hours, 10,093 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 18810
- Condition: Faulted
- Location: Cabin Temp
- Part time: 31,314 hours, 10,092 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/C NG-21EA-23228-1 FOUND ZONE TRIM VALVE FAULT ON ZONE TEMP CONT 1. GROUNDED - YES. REF B737-900 FIM 21-62 TASK 835 FOUND AFT CABIN TRIM AIR MODULATING VALVE TO BE BAD. REMOVED AND REPLACED AFT CABIN TRIM AIR MODULATING VALVE REF B737-900 AMM 21-61-21. NO LEAKS NOTED. PERFORMED BITE TEST, TEST PASSED.
